# SDR SWAA2015070641373

- Difficulty date: June 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 43,328 hours, 20,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FWD SEAT TRACK, UPPER FLANGE INBD & OTBD AFT HOLES CRACKED AT BS 727B, LBL 45.5.  REPAIRED FLANGE IAW EA.
